Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Why am i getting dark brown discharge while on loestrin 30 ?

Hello, I m 16 and I m on Loestrin 30. Last night I noticed dark brown blood in my knickers and then this morning I noticed I was fine. But its now 1pm and I ve noticed more dark brown blood. I ve had sexual intercourse and have had for the past 6months. The last time I had sexual intercourse was two days ago. Why would I be getting this brown blood? I wondered if it was spotting but I ve never had that before but then again I wondered if I was pregnant because the condom split which I was devastated about because me and my boyfriend are always so safe and careful. If anyone could help if be much appreciated. Thankss. Xx
Asked On : Wed, 24 Aug 2011
Answers:  1 Views:  359
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Firstly get a Pregnancy test to confirm pregnancy or not. It could otherwise be due to hormonal changes or vaginal infection. Better to consult your Gynaecologist in this regard. Use condom to prevent pregnancy and STDs. Drink plenty of water to prevent Urinary tract infection symptoms.
Answered: Wed, 24 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor